Does anything on my medication list cause weight gain?
- 8 Jun 2021 by Glistendove
- 1 October 2021
- effexor, lamictal, lyrica, plaquenil, topamax, tylenol, zanaflex, obesity, aspirin, azathioprine, clonazepam, hydralazine, tramadol, trazodone, weight, medication
Sorry, its Hydroxyzine... NOT Hydralazine
When I stopped my Effexor, 450mg a day, I lost over 130lbs!! Without even trying!!
Hope this helped.
Lyrics is the only one I see that can cause weight gain. Topamax can actually cause weight loss.
Lyrica definately will. I gained 25 lbs. almost immediately, but it's worth it because Lyrica WORKS!!
That's quite a medication list with many duplications in various classes!!! There are potentially some major interactions. Is your doctor(s) aware that you're taking all these?
As far as weight gain there are several that have the propensity to cause weight gain in some users. I'd look at Effexor, Lamictal, trazodone, Lyrica, and Topamax in particular. Most, if not all, psychotropic medications can cause weight changes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.